# SDR DXTA2024091700550

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000082
- Aircraft time: 2,071 hours, 1,199 cycles
- System (JASC): 2612 · Fire Detection
- Part: Pcb
- Part number: 74681821
- Part serial: 312665163
- Condition: Defective
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE L RED CAS: THROUGH APPROX FL 280 WE ENCOUNTERED A FLICKERING (NOT FLASHING) RED ENGINE FIRE L. SHORTLY AFTERWARDS IT EXATINQUISHED AND WE GOT A YELLOW FIRE DETECT FAIL CAS MESSAGE . THE CYCLE REPEATED ITSELF 3 -4 TIMES CORRECTIVE ACTION: REMOVED PCB NZ105 PNZ; 7468182-1 SN: 31266516-3 DUE TO ERRATIC READING IN ARES AND FLICKERING LEFT ENGINE FIRE INDICATIONS. INSTALLED CUSTOMER SUPPLIED NEW PCB NZ105 PN: 7468182-1 SN: 32218412-3. OPS CHECKS GOOD. REF CE700 AMM 24-60-11
